# SDR 08FDEA00691

- Difficulty date: March 4, 2008
- Submitted: March 4, 2008
- Operation: Air carrier
- Aircraft: N620FE
- Make and model: Doug MD-11F
- Aircraft serial: 48791
- Aircraft time: 31,136 hours, 7,067 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Rccb
- Part number: B1174
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: J, A

## Discrepancy

T/O ROLL NR 4 DU BLANKED, NR 1 FMS DISP "TIMEOUT RESELECT" NR 3 MCDU BLANKED, OCCURRED PRIOR TO V, CONTINUED T/O.  AT 180 NM FROM HNL RECEIVED MANY LVL 1 AND LVL 2.  ALERTS MOST SIGNIFICANT LVL 1 "BUS AC 1 OFF" AND LVL2 FUEL QTY FAULT", LVL 2 SELECT FADEC ALTN".  AUX IRU WENT TO "BATT" AND FAILED 20 MINUTES LATER.  NR 1 FMS WENT TO STBY.  DUMPED 120K FUEL.  RETURNED TO HNL.  NR 1 AC BUS REPOWERED ITSELF PRIOR TO APPROACH AND ALL DU CONTINUED TO FLICKER OFF/ON DURING APPROACH.  AVIONICS RACK FAN C/B POPPED AND CAC FAN C/B.  REMOVED AND REPLACED SENSE RELAY R2-5071, NO JOY.  REMOVED AND REPLACED NR 1 GCU.  OPS CHECK GOOD.  REMOVED AND REPLACED NR 1 APR AND RAN ENGINES.  EPCU CURRENT FAULTS SENSE RELAY STILL THERE.  REMOVED AND REPLACED RCCB B1-174, OPS CHECK GOOD AND FAULT GONE.  RAN ENGINES, CHECK GOOD.
